MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)

BOSTON SCIENTIFIC CORPORATION ENERGEN CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Model Number N141
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Low impedance (2285); Delayed Charge Time (2586); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there were concerns about this cardiac resynchronization therapy defibrillator (crt-d)'s battery longevity.Technical services (ts) reviewed the reports and noted that there was a delay in charge times that resulted in the device reaching explant.Additionally, the device exhibited jumpy low out of range pacing impedance on the right atrial (ra) lead channel and had atrial tachy response (atr) episodes due to oversensing of noisy signals.The device remains in use.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that there were concerns about this cardiac resynchronization therapy defibrillator (crt-d)'s battery longevity.Technical services (ts) reviewed the reports and noted that there was a delay in charge times that resulted in the device reaching explant.Additionally, the device exhibited jumpy low out of range pacing impedance on the right atrial (ra) lead channel and had atrial tachy response (atr) episodes due to oversensing of noisy signals.The device remains in use.No adverse patient effects were reported.Additional information received indicates that the device was explanted and replaced.No additional adverse patient effects were reported.The device was returned for analysis.
 
Additional Manufacturer Narrative
This device was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory.The associated investigation determined that this device exhibited intermittent fluctuations in impedance measurements with no conclusive evidence of a product performance issue; please refer to the description for more information regarding the specific circumstances of this event.
 
Event or Problem Description

Brand Name
ENERGEN CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19314217
Report Number2124215-2024-29340
Device Sequence Number16910009
Product Code LWP
UDI-Device Identifier00802526480966
UDI-Public00802526480966
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S255
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/21/2015
Device Model NumberN141
Device Catalogue NumberN141
Device Lot Number112226
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer06/05/2024
11/08/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date06/11/2024
11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale